It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jo on November 14, 2000 at 21:30:21:

In Reply to: spiro users i got some ?'s posted by marsha on November 14, 2000 at 16:31:33:

I've been on it for going on 14 weeks - I have had no bad side effects at all. I did accutane, and spiro is nothing compared to that, at first you might go to the bathroom a bit more because its a diuretic, but it will die down, at least I don't find it to be noticeable at all. My skin was finally doing really well up until this past Sunday, I ran out of my regular cleanser & used a stronger one & burned myself up - again! I use Retin A & I have to be more careful - if I can pull myself back together I'll be happy. For now my skin is very irritated. I take 100 mg a day, I tried 50 mg for the 1st 5 weeks but it didn't do anything for me. I also saw you posted a question regarding dryness and breaking out, I find that when my skin is overdry it does break out. Now I use Cetaphil moisturizer & when I'm not damaging myself, it helps a lot! Good luck with everything!

: i'm going to my doctors the 28th of this month and i'm gonna ask her to put me spiro. i'm taking bc pills to help but it's been 3months and still no improvements. i was wondering how much you take. has anyone experienced any bad side effects. i'm not sure but i think i read someone was losing hair from being on it. how long till you see results? thanks for any info on this drug.


Follow Ups

All times are GMT -7. The time now is 01:42 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!